# SDR JR2R2011111700598

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 12,253 hours, 8,756 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: E&E Door
- Part time: 12,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FWD AND AFT SEAL RETAINERS CORRODED AND BENT.  REMOVED AND REPLACED 4 EA SEAL RETAINERS MAIN AVIONICS COMPARTMENT DOOR IAW CRJ 700 SRM 51-42-06 AND 51-42-13 AS ON AAR WO 1007491-8000-0023 AND MESA 711011825.
